# SDR USAA2012030600011

- Difficulty date: February 17, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 33,843 hours, 19,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SILL BEAM BETWEEN FR66 TO FR68, -Y1589.  REPLACED SILL BEAM BETWEEN FR66 TO FR68, -Y1589 IAW A319 SRM 51-72-11 & AIRBUS DRAWING # 18D53480505.
